# SDR IPXA3679708

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 30004612
- Part serial: 2399
- Condition: Inoperative
- Location: Fwd Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD EQUIPWENT OVERHEAT ILLUMINATED, APROACHING 290.  RAN ENTIRE CHECKLIST FOR FWD EQUIPMENT OVERHEAT WITH EQUIPMENT COOLING SWITCH PLACED TO OVERIDE IAW INSTRUCTIONS IN QRH, LANDED AT NEAREST SUITABLE AIRPORT, DISPATCH AMC NOTIFIED.  T/S IAW FIM 21-58-00-815-838-001 NO FAULT, R & R E/E COOLING OVERHEAT SWITCH & EE COOLING INDICATION CARD, ALL TEST OK IAW AMM 21-58-00.
